# SDR FDEA201712163403

- Difficulty date: December 16, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300*
- Aircraft serial: 728
- Aircraft time: 33,034 hours, 17,738 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEED TO ACCOMPLISH SKIN REPAIR ON L/H CENTER FLAP BETWEEN RIB #26 AND #27 FOR   ACCESS TO RIB REPAIR. REPAIRED PER SRM 57-50-00, FIG 205, DOUBLER INSTALLED ON L/H CENTER FLAP BETWEEN   RIBS 26 AND RIB 27, BETWEEN THE REAR SPAR AND STRINGER 2.3 BOTTOM SKIN IAW SRM 51-  40-21 AND SRM 57-50-00, CLASSIFIED AS CAT "A" AND MAJOR REPAIR.
